English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 51254/86278 (59%)
造访人次 : 8001744      在线人数 : 77
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72617


    题名: Nonlinear two-point boundary value problems on time scales
    作者: Wang, Sheng-Ping;Lin, Shang-Wen;Chyan, Chuan-Jen
    贡献者: 淡江大學數學學系
    关键词: Time scales;Green’s function;Arzelà–Ascoli theorem;Schauder fixed point theorem;Sublinear;Superlinear
    日期: 2011-03
    上传时间: 2011-10-24 10:41:59 (UTC+8)
    出版者: Kidlington: Pergamon
    摘要: This work gives a criterion for the existence of positive solutions for nonlinear second order ordinary differential equations with two-point boundary conditions on time scales. Moreover, for some source terms which are in the sense of sublinear or superlinear, we also formulate corollaries and examples for applications and we improve previous results related with the first eigenvalue discussed by Professor Li.
    關聯: Mathematical and Computer Modeling 53(5-6), pp.985-990
    DOI: 10.1016/j.mcm.2010.11.009
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0895-7177_53(5-6)p985-990.pdf232KbAdobe PDF181检视/开启
    0895-7177_53(5-6)p985-990.pdf232KbAdobe PDF0检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈